# SDR DL73K020519

- Difficulty date: May 8, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 39,738 hours, 32,713 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Cap
- Part number: 654456115
- Condition: Split
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM A FAILURE IMMEDIATELY FOLLOWING TAKEOFF.  FOUND CAP ON NR 7 SPOILER HAD SPLIT.  REPLACED CAP AND O-RING.  INSPECTED AND REPLACED CASE DRAIN AND PRESSURE FILTERS.  SERVICED HYDS TO FULL.  LEAK AND OPS CHECKS OK.
